# SDR SWAA2022022527352

- Difficulty date: April 16, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767 TO 787 RH ANGLE ON BOTTOM OF FWD SHIELD ATTACHED TO INTERCOSTAL CORRODED / REMOVED CORROSION ON AFT PIT STA 767-787 RH ANGLE ON BOTTOM OF FWD SHIELD IAW SRM 51-10-02-0G-0. FOUND TOBE OUT OF LIMITS. NON .060' LOSS .015' REMAINING .045' IAW SRM 51-10-02-0G-0. REMOVED AND REPLACED WEB L ANGLE AT STA 767-787 IAW SRM 51-40-02-0G-0 & DWG 146 A0081 REV-
